# SDR FDEA202411191684

- Difficulty date: November 19, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 38,076 hours, 21,207 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: A53781914200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STRUCTURE CROSS BEAM FOUND CRACK AT FR 23, Y-450 9.5" CUT OUT THE DAMAGED AREA AND REWORKED THE REPAIR AREA. THEN INSTALLED REPAIR   ANGLE AND FILLER WITH FASTENERS FOR REPAIR. I.A.W A300-600F SRM 53-10-15-201, PARA.15,   PAGE.393~400, FIG.212 AND 51-40-21-001, PARA.7, PAGE.24~50. THIS REPAIR CLASSIFIED AS CAT.A   MAJOR PER GMM 6-2-100. AT FLOOR STRUCTURE CROSSBEAM FR23, Y-450 9.5" POSITION.
